MAUDE Adverse Event Report: EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV LOCKING SCREW; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-05
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately seven days post initial right tsa, the patient had revision due to glenosphere disassociation.The glenosphere was secured again and the liner was exchanged.The patient is fine; and likely a user error.There was no breakage of device or surgical delay/procedure.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device is not available for evaluation as the devices were disposed by the hospital.
 
Additional Manufacturer Narrative
D10: (b)(6), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere, (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(6), 320-15-01 - eq rev glenoid plate, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6), 320-38-00 - equinoxe reverse 38mm humeral liner +0, (b)(6), 321-52-07 - 3.2mm drill bit sterile, (b)(6), 321-52-09 - 3.2mm k-wire, trocar tip.The revision reported was likely the result of incomplete seating of the glenosphere locking screw at the time of implantation, which allowed the glenosphere to disassociate from the glenoid baseplate.However, this cannot be confirmed as the devices were not available for evaluation and images/radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV LOCKING SCREW
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24489628
Report Number1038671-2026-00210
Device Sequence Number5017385
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Initial Report FDA Received Date03/02/2026
Date Device Manufactured07/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale